# SDR SIMA20150715004

- Difficulty date: July 15, 2015
- Submitted: July 16, 2015
- Operation: Air carrier
- Aircraft: N819AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145566
- Aircraft time: 32,476 hours, 28,256 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD EMER FLOOR STRIP & SERVICE DOOR MARKER LIGHTS INOPERATIVE.  R & R EMER LIGHT INVERTER NR 3 IAW AMM 33-50-11.  OPERATIONAL CHECKED GOOD.
